# SDR GTIA030602

- Difficulty date: July 25, 2003
- Submitted: August 25, 2003
- Operation: Air carrier
- Aircraft: N826NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49391
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Debonded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND FORWARD CABIN STATION 200 TO STATION 256 LEFT SIDE INBOARD WEB PANEL, PHENOLIC, HAS DISBONDED AT HAT SECTION.  BONDED LEFT SIDE INBOARD WEB PANEL AT HAT SECTION EDGE. (M)
